# SDR CALA2024120601426

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 32,853 hours, 3,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND LT HAND DOME LIGHT EMERGENCY BULP NOT ILLUMINATING L/H FLT DECK DOME LIGHT EMERGENCY BULB REPLACED AND TESTED SATIS IAW AMM 33-51-07 REV 102.USED ONE P/N: 1317 FROM SPAREBOX.
